Variational wave function for a two-electron quantum dot

A. Harju, A.V. Sverdlov, B. Barbiellini, R.M. Nieminen

Research output: Contribution to journalArticleScientificpeer-review

22 Citations (Scopus)
Original languageEnglish
Pages (from-to)145-9
JournalPhysica B
Volume255
Publication statusPublished - 1998
MoE publication typeA1 Journal article-refereed

Cite this

Harju, A., Sverdlov, A. V., Barbiellini, B., & Nieminen, R. M. (1998). Variational wave function for a two-electron quantum dot. Physica B, 255, 145-9.